# SDR HNAA2022052500204

- Difficulty date: April 27, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,060 hours, 37,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913853 - RH OUTBD CARGO FLOOR SILL IS CORRODED JUST FWD OF FR 71 .... REMOVED AND REPLACED RH OUTBD CARGO FLOOR SILL JUST FWD OF FR 71 IAW EMB145 SRM 51-40-02
